# SDR AALA202403268751

- Difficulty date: March 20, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 31,793 hours, 4,227 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF AILERON CLOSURE RIB AT LEFT WING REAR SPAR STATION 1175.60 DUE.  ACCOMPLISHED RIB MODIFICATION PER EA 352358 / EO5720C009. THIS ACCOMPLISHES BOEING SB B787-81205-SB570027-00.
